# SDR SWIA2021081060280

- Difficulty date: May 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 879-953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H SIDE SEAT RAIL AT APPROX. FS879.00-FS953.00 HAS MULTIPLE SPOTS OF CORRODE HARDWARE ,SCRATCHES AND GOUGES     (C-CHECK RO 8/9/2021)    NO DAMAGE ALLOWED ON  SIDE SEAT RAIL FS 879-953 FOUND TO BE OUT OF LIMITS PER CRJ 700 SRM 53-51-49-101-001-A01, FABRICATED NEW SECTION OF SIDE SEAT RAIL ON JOB 71004995 OP 120, INSTALLED NEW SECTION OF SIDE SEAT RAIL WET WITH SEALANT PER CRJ 700 AMM 53-00-49-400-801-A02
